Open Journal of Statistics

Vol.6 No.1(2016), Paper ID 63399, 6 pages

DOI:10.4236/ojs.2016.61004

 

Piketty’s Capital-Income Theory Reconsidered for a Small Open Economy with Increasing Savings Rate

 

Yasunori Fujita

 

Department of Economics, Keio University, Tokyo, Japan

 

Copyright © 2016 Yasunori Fujita et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Fujita, Y. (2016) Piketty’s Capital-Income Theory Reconsidered for a Small Open Economy with Increasing Savings Rate. Open Journal of Statistics, 6, 25-30. doi: 10.4236/ojs.2016.61004.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.